# SDR DL764030849

- Difficulty date: September 8, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 8,500 hours, 3,326 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: S459
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING AT 25K ON TAKEOFF ROLL.  REJECTED TAKEOFF AND FOUND THE PARKING BRAKE SWITCH FAILED.  REPLACED SAME.
